Couple-group consensus for second-order multi-agent systems with fixed and stochastic switching topologies

Title
Couple-group consensus for second-order multi-agent systems with fixed and stochastic switching topologies
Author(s)
박주현H. Zhao[H. Zhao]Y. Zhang[Y. Zhang]
Keywords
NONLINEAR DYNAMICS; NETWORKS; AGENTS; DELAY
Issue Date
201404
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.232, pp.595 - 605
Abstract
This paper deals with the couple-group consensus problem for second-order discrete-time multi-agent systems. Both the fixed topology case and the stochastic switching topology case are considered. The couple-group consensus problem is converted into the stability problem of the error system by a linear transformation. For the fixed topology case, we obtain two different conditions of couple-group consensus. For the stochastic switching topology case, we obtain a necessary and sufficient condition of mean-square couple-group consensus. Algorithms are provided to design the allowable control gains. Finally, simulation examples are given to show the usefulness of the theoretical results. (c) 2014 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/32477http://dx.doi.org/10.1016/j.amc.2014.01.018
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE